Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 33, NWS Raleigh, NC

August 6, 2018Wilson County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 6, 2018, 6:03 PM EDT for Wilson County, North Carolina. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2018, 6:03 PM EDT (22:03 UTC)
Expired
Aug 6, 2018, 7:11 PM EDT
In force
68 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 59 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1418 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

326 
WGUS52 KRAH 062203
FFWRAH
NCC195-070000-
/O.NEW.KRAH.FF.W.0033.180806T2203Z-180807T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
603 PM EDT MON AUG 6 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Central Wilson County in central North Carolina...

* Until 800 PM EDT
  
* At 602 PM EDT, Doppler radar indicated a thunderstorm producing
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen since 5 PM on the east side of Wilson per radar 
  estimates. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Wilson and Saratoga. 

Additional rainfall amounts of an inch are likely through 645 PM 
EDT in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3577 7781 3563 7776 3565 7791 3580 7793

$$

WSS
2 follow-up statements
724 
WGUS72 KRAH 062237
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
637 PM EDT MON AUG 6 2018

NCC195-070000-
/O.CON.KRAH.FF.W.0033.000000T0000Z-180807T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilson NC-
637 PM EDT MON AUG 6 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL WILSON COUNTY...

At 633 PM EDT, Doppler radar indicated slow moving thunderstorms 
producing flooding over the warned area. Radar estimates of a little 
over four inches mat have fallen on the far east side of Wilson 
since 5 PM. AT 6 PM emergency managers reported extensive ponding of 
water on area roadways. While the rainfall rates have decreased 
since 615 PM, run off from the slow moving storms will quickly fill 
creeks and streams to bankfull or our of their banks. Flash flooding 
is expected to begin shortly.

Some locations that will experience flooding include...
Wilson and Saratoga. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3577 7781 3563 7776 3565 7791 3580 7793

$$

WSS
665 
WGUS72 KRAH 062311
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
711 PM EDT MON AUG 6 2018

NCC195-062321-
/O.CAN.KRAH.FF.W.0033.000000T0000Z-180807T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilson NC-
711 PM EDT MON AUG 6 2018

...THE FLASH FLOOD WARNING FOR CENTRAL WILSON COUNTY IS CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3577 7781 3563 7776 3565 7791 3580 7793

$$

WSS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 4:00 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 6, 4:00 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
400 PM EDT Mon Aug 6 2018

.SYNOPSIS...
On the northern periphery of weakening sub-tropical high pressure
over the southeastern U.S., a surface trough will strengthen in the
lee of the Appalachians through Wednesday, then move eastward and
offshore Wednesday night or early Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 PM Monday...

Forecast rationale remains unchanged.

Deepening mid-upr low centered near KWAL per 12Z upr air and WV
satellite data will drift only slowly enewd through tonight. A sub-
tropical ridge centered over cntl AL/GA has weakened during the past
24 hours; and the models suggest this tendency will continue.
Between these two primary, nearby features aloft, a couple of weak
upr level perturbations also evident in satellite imagery stretching
from ern OH swwd to n-cntl KY will drift slowly sewd, in nwly flow
around the aforementioned upr low, into VA/NC by 12Z Tue. Preceding
them, a compact convective cluster over the nrn Cumberland Plateau,
and strengthening MCV per recent acceleration of the mid level flow
evident in KMRX VWP data, will settle sewd into the wrn and srn NC
Piedmont this evening.

At the surface, a couple of lee troughs were analyzed at 16Z from
near BWI-RIC-RDU-CLT, and from CHO-LYH-HKY, respectively. Outflow,
remnant from morning convection near PTB has become increasingly-
evident in visible satellite imagery early this afternoon over sern
VA/far nern NC, while other old outflow, though no longer
discernible in observational data, may linger over the nern NC
Piedmont based on the location and slow extrapolation of those
features in regional radar loops from Sunday aft-eve.

Showers and storms are likely to initiate along the surface troughs
and in the vicinity of the aforementioned outflow boundaries,
particularly where mid level temperatures are residually cooler in
association with the mid-upr low, in an area of deepening cumulus
from e-cntl VA sswd roughly along US Highway 1 in cntl NC. This
scattered activity should then propagate sewd along outflow and with
a light, mean nwly steering flow. Other, more isolated development
will likely focus along the upstream lee trough, over the Foothills
and perhaps wrn Piedmont, before probably being overtaken by the
convection influenced by the aforementioned MCV, and from cold
pools/outflow moving off the mountains. That activity would then
most likely affect the srn Piedmont during the evening hours.

Mid level flow and effective bulk shear values are expected to remain
relatively weak, despite some weak mid level acceleration over swrn
NC/nwrn SC, by the approaching upstream MCV. As such, storms will be
of the typical, pulse/multi-cell variety, with a threat of strong to
damaging downburst winds, owing to high DCAPE values aoa 1000 J/kg
over cntl NC.

Near persistence, to slightly hotter temperatures in the lwr to mid
90s are expected this afternoon, given the continued presence and
favorable location of the sub-tropical ridge for hot conditions in
the Carolinas. Associated heat index values will peak in the upr 90s
to around 100 or so degrees. Similarly persistent and muggy lows,
mainly in the lwr-mid 70s, are expected tonight.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 350 PM Monday...

A weak mid-upr level shear axis, and possible remnant MCV now
centered near TRI, may linger over sern NC early Thu, with an area
of associated mid-high clouds over the Sandhills and srn Coastal
Plain to start the day. Otherwise, a ridge axis and associated
anticyclonic flow aloft will extend newd across the Carolinas from a
sub-tropical ridge centered over the southeast U.S., with a lee
surface trough likely to sharpen with diurnal heating over the
Piedmont. The lee trough, and lower predictability differential
heating and/or outflow boundaries related to the aforementioned MCV,
or convection that occurs through early tonight, will likely become
foci for isolated to scattered deep convective development once
again, as a continued moist/humid boundary layer is strongly heated
into the lwr-mid 90s. Given a lack of support aloft, this activity
is likely to weaken/dissipate through midnight, with persistence
lows again in the lwr-mid 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 212 PM Monday...

The overall weather in the extended will be characterized by a
gradual increase in the typical diurnal summer convection and
temperatures gradually decreasing from near/just above normal to
start the period to near/just below normal by the end of the period.

The surface piedmont trough will remain over the Carolinas and VA,
shifting ever so slightly eastward, through the end of the week.
Meanwhile aloft, a trough will amplify while slowly approaching the
area. Expect the trough to gradually encroach on and/or move into
central NC through the remainder of the week. There continue to be
model differences with respect to this system, as the GFS tries to
cut off a low over the lower Great Lakes Saturday night/Sunday while
the ECMWF remains an open trough. Both are expected to remain to the
west and/or north of central NC through Monday and as NC will
largely be on the east side of the trough, expect continued moisture
advection into the area and increasing aft/eve convection chances to
high-end chance for the end of the period. The cloud cover and
precipitation should keep temperatures nearly steady or result in a
slight decrease through the period and over the weekend. Highs
generally in the mid 80s to around 90 degrees and lows in the upper
60s to low 70s.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 200 PM Monday...

Scattered showers and storms are expected to have greatest coverage
and intensity near RDU and RWI this afternoon, then mainly south of
the Triad, toward AFP and CLT, this evening. Patchy fog and
associated ceilings will be possible Tue morning, mainly at RWI and
perhaps FAY.

Outlook: Scattered, diurnal showers and storms are expected to focus
along a lee trough over cntl NC each afternoon-evening, particularly
Tue and Wed, followed by increasing convective coverage on Sat, when
a cold front is forecast to settle into the region. Otherwise,
patchy morning fog/stratus will be possible, mainly at ern TAF sites.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...MWS
LONG TERM...KC
AVIATION...MWS
Hazardous weather outlook, Aug 6, 2:14 PM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
214 PM EDT Mon Aug 6 2018

NCZ008>011-025>028-040>043-073>078-083>086-088-089-071815-
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
214 PM EDT Mon Aug 6 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms this afternoon will be capable of producing wind gusts
up to 50 or 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007-021>024-038-039-071815-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-
214 PM EDT Mon Aug 6 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

In the hours before

Special weather statement, Aug 6, 4:09 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Raleigh NC
409 PM EDT MON AUG 6 2018

NCZ026-027-041>043-062115-
Nash NC-Johnston NC-Franklin NC-Wake NC-Wilson NC-
409 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NASH...EAST CENTRAL
WAKE...NORTHEASTERN JOHNSTON...NORTHWESTERN WILSON AND SOUTH CENTRAL
FRANKLIN COUNTIES UNTIL 515 PM EDT...

At 409 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bunn, or 14 miles south of Louisburg, moving southeast at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Zebulon, Bailey, Bunn, Spring Hope, Middlesex, Sims, Pilot, Emit,
Buckhorn Reservoir and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3588 7838 3601 7823 3582 7789 3567 7824
TIME...MOT...LOC 2009Z 311DEG 10KT 3590 7824

WSS
Special weather statement, Aug 6, 4:38 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
438 PM EDT MON AUG 6 2018

NCZ039-040-062130-
Chatham NC-Randolph NC-
438 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANDOLPH AND
SOUTHWESTERN CHATHAM COUNTIES UNTIL 530 PM EDT...

At 438 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Siler City, moving southeast at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Siler City, Goldston, Harpers Crossroads, Coleridge and Hasty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

&&

LAT...LON 3576 7957 3558 7921 3552 7942 3551 7960
      3561 7970
TIME...MOT...LOC 2038Z 311DEG 8KT 3565 7958

WSS
Special weather statement, Aug 6, 4:49 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
449 PM EDT MON AUG 6 2018

NCZ042-077-062145-
Johnston NC-Harnett NC-
449 PM EDT MON AUG 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARNETT AND
SOUTHWESTERN JOHNSTON COUNTIES UNTIL 545 PM EDT...

At 448 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Angier to 6 miles
southwest of Smithfield. Movement was southeast at 10 mph.

Wind gusts up to 40 mph will be possible with these storms.

Locations impacted include...
Smithfield, Lillington, Dunn, Angier, Benson, Erwin, Coats, Four
Oaks, Raven Rock State Park and Coats Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

&&

LAT...LON 3521 7899 3556 7894 3555 7881 3552 7871
      3554 7868 3552 7838 3534 7821 3532 7824
      3532 7829 3529 7830 3526 7841 3526 7849
      3532 7854 3530 7858 3527 7858 3525 7862
      3527 7872 3526 7880 3524 7887 3523 7888
TIME...MOT...LOC 2048Z 331DEG 10KT 3546 7875 3547 7844

WSS
Special weather statement, Aug 6, 5:29 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
529 PM EDT MON AUG 6 2018

NCZ040-075>077-062230-
Lee NC-Chatham NC-Harnett NC-Moore NC-
529 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MOORE...WESTERN
HARNETT...LEE AND SOUTH CENTRAL CHATHAM COUNTIES UNTIL 630 PM EDT...

At 529 PM EDT, Doppler radar was tracking a strong thunderstorm near
Goldston, or 8 miles northwest of Sanford, moving southeast at 15
mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Sanford, Goldston, Broadway, Olivia, Pineview, Lemon Springs, Gum
Springs, Cumnock, Seminole and Raven Rock State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3547 7945 3564 7934 3549 7889 3525 7905
TIME...MOT...LOC 2129Z 299DEG 13KT 3553 7932

WSS
Special weather statement, Aug 6, 5:39 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Raleigh NC
539 PM EDT MON AUG 6 2018

NCZ028-043-062230-
Edgecombe NC-Wilson NC-
539 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN EDGECOMBE AND
EASTERN WILSON COUNTIES UNTIL 630 PM EDT...

At 539 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wilson, or 16 miles northwest of Farmville, moving southeast at 10
mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Wilson, Elm City, Stantonsburg, Black Creek, Macclesfield, Saratoga
and Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3559 7781 3558 7782 3559 7784 3565 7797
      3582 7788 3574 7756
TIME...MOT...LOC 2139Z 294DEG 10KT 3571 7785

WSS
Special weather statement, Aug 6, 5:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
556 PM EDT MON AUG 6 2018

NCZ040-041-076-077-062300-
Lee NC-Chatham NC-Harnett NC-Wake NC-
556 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HARNETT...
NORTHEASTERN LEE...SOUTHWESTERN WAKE AND EASTERN CHATHAM COUNTIES
UNTIL 700 PM EDT...

At 556 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pittsboro, moving southeast at 20 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Pittsboro, Fuquay-Varina, Apex, Holly Springs, Crosswinds Boating
Center, Crosswinds Campground, New Hill, Raven Rock State Park,
Jordan Lake State Rec Area and Bynum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3572 7926 3586 7911 3560 7869 3540 7891
TIME...MOT...LOC 2156Z 313DEG 15KT 3575 7912

WSS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:46 PM EDTSpecial Weather StatementRAHHalifax59 min
Aug 6, 2:11 PM EDTSpecial Weather StatementRAHHalifax34 min
Aug 6, 2:13 PM EDTSpecial Weather StatementRAHHalifax62 min
Aug 6, 2:32 PM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash95 min
Aug 6, 2:33 PM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash103 min
Aug 6, 3:12 PM EDTSpecial Weather StatementRAHHalifax63 min
Aug 6, 3:40 PM EDTSpecial Weather StatementRAHJohnston50 min
Aug 6, 3:57 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake48 min
Aug 6, 4:09 PM EDTSpecial Weather StatementRAHNash66 min
Aug 6, 4:38 PM EDTSpecial Weather StatementRAHChatham52 min
Aug 6, 4:49 PM EDTSpecial Weather StatementRAHHarnett56 min
Aug 6, 5:29 PM EDTSpecial Weather StatementRAHLee61 min
Aug 6, 5:39 PM EDTSpecial Weather StatementRAHWilson51 min
Aug 6, 5:46 PM EDTAreal Flood AdvisoryRAHWilson85 min
Aug 6, 5:56 PM EDTSpecial Weather StatementRAHLee64 min
Aug 6, 6:14 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Wake46 min
Aug 6, 6:25 PM EDTSpecial Weather StatementRAHHoke, Montgomery, Moore, Richmond65 min
Aug 6, 6:43 PM EDTAreal Flood AdvisoryRAHMontgomery, Moore, Richmond2 hr
Aug 6, 6:52 PM EDTSpecial Weather StatementRAHCumberland, Hoke53 min
Aug 6, 7:35 PM EDTSpecial Weather StatementRAHHoke55 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.